The exceptional case of the Watson direction

Leggett, Zach (2015) The exceptional case of the Watson direction. Journal of Criminal Law, 79 (2). pp. 85-87. ISSN 0022-0183

[img]
Preview
PDF
The exceptional case of the Watson direction (2015) CLJ.pdf - Accepted Version

Download (12kB) | Preview

Search Google Scholar

Item Type: Article
Subjects: Law > Criminal Law
Law
Divisions: Faculty of Business, Law and Tourism
Faculty of Business, Law and Tourism > School of Law
Depositing User: Zach Leggett
Date Deposited: 23 Mar 2018 16:15
Last Modified: 18 Dec 2019 16:06
URI: http://sure.sunderland.ac.uk/id/eprint/8982
ORCID for Zach Leggett: ORCID iD orcid.org/0000-0001-9355-240X

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year